×

Found 66 Documents (Results 1–66)

Harmonic interpolating wavelets in a ring. (English. Russian original) Zbl 1508.42041

Proc. Steklov Inst. Math. 308, Suppl. 1, 58-67 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 225-234 (2018).
MSC:  42C40 42B10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Best uniform approximation of the differentiation operator by operators bounded in the space \(L_2\). (English. Russian original) Zbl 1472.41013

Proc. Steklov Inst. Math. 308, Suppl. 1, 9-30 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 34-56 (2018).
MSC:  41A50 41A52
PDFBibTeX XMLCite
Full Text: DOI

An estimate for the Hausdorff distance between a set and its convex hull in Euclidean spaces of small dimension. (English. Russian original) Zbl 1431.52002

Proc. Steklov Inst. Math. 305, Suppl. 1, S178-S190 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 223-235 (2018).
PDFBibTeX XMLCite
Full Text: DOI

On the geometry of reachable sets for control systems with isoperimetric constraints. (English. Russian original) Zbl 1421.93016

Proc. Steklov Inst. Math. 304, Suppl. 1, S76-S87 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 63-75 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Uniform approximation of the curvature of smooth plane curves with the use of partial Fourier sums. (English. Russian original) Zbl 1422.42004

Proc. Steklov Inst. Math. 303, Suppl. 1, S213-S215 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 3, 253-256 (2017).
Reviewer: Liu Zheng (Anshan)
MSC:  42A10 41A55
PDFBibTeX XMLCite
Full Text: DOI

On the construction of regularizing algorithms for the correction of improper convex programming problems. (English. Russian original) Zbl 1415.90081

Proc. Steklov Inst. Math. 303, Suppl. 1, S203-S212 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 3, 234-243 (2017).
MSC:  90C25
PDFBibTeX XMLCite
Full Text: DOI

Modified Bernstein function and a uniform approximation of some rational fractions by polynomials. (English. Russian original) Zbl 1423.41007

Proc. Steklov Inst. Math. 303, Suppl. 1, S45-S59 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 3, 43-57 (2017).
MSC:  41A10
PDFBibTeX XMLCite
Full Text: DOI

A moving object and observers in \(\mathbb{R}^2\) with a piecewise smooth shading set. (English. Russian original) Zbl 1380.49026

Proc. Steklov Inst. Math. 296, Suppl. 1, S95-S101 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 4 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Fourier-Price coefficients of class GM and best approximations of functions in the Lorentz space \(L_{p\theta}[0, 1)\), \(1<p<+\infty\), \(1<\theta<+\infty\). (English. Russian original) Zbl 1354.42004

Proc. Steklov Inst. Math. 293, 77-98 (2016); translation from Tr. Mat. Inst. Steklova 293, 83-104 (2016).
MSC:  42A16 41A50 46E30
PDFBibTeX XMLCite
Full Text: DOI

Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space. (English. Russian original) Zbl 1385.90024

Proc. Steklov Inst. Math. 293, Suppl. 1, S225-S237 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 2, 276-288 (2015).
MSC:  90C27
PDFBibTeX XMLCite
Full Text: DOI

Optimization of the Hausdorff distance between sets in Euclidean space. (English. Russian original) Zbl 1338.49070

Proc. Steklov Inst. Math. 291, Suppl. 1, S222-S238 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 3, 291-308 (2014).
MSC:  49M30 49Q10 49J52 52B11
PDFBibTeX XMLCite
Full Text: DOI

An estimate of an optimal argument in the sharp multidimensional Jackson-Stechkin \(L_2\)-inequality. (English. Russian original) Zbl 1344.42004

Proc. Steklov Inst. Math. 288, Suppl. 1, S70-S78 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 83-91 (2014).
MSC:  42A10 41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Linear approximation of vector functions. (English. Russian original) Zbl 1326.41032

Proc. Steklov Inst. Math. 288, Suppl. 1, S40-S45 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 4, 38-43 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Best approximation of the differentiation operator on the class of functions analytic in a strip. (English. Russian original) Zbl 1326.41033

Proc. Steklov Inst. Math. 288, Suppl. 1, S5-S12 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 9-16 (2014).
MSC:  41A50 41A35
PDFBibTeX XMLCite
Full Text: DOI

Sharp Jackson inequality with a special modulus of continuity. (English. Russian original) Zbl 1315.41004

Proc. Steklov Inst. Math. 284, Suppl. 1, S41-S58 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 4, 51-67 (2012).
PDFBibTeX XMLCite
Full Text: DOI

One-sided approximation in \(L\) of the characteristic function of an interval by trigonometric polynomials. (English. Russian original) Zbl 1360.42003

Proc. Steklov Inst. Math. 280, Suppl. 1, S39-S52 (2013); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 1, 82-95 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Sharp Markov brothers type inequality in the spaces \(L_{p}\) and \(L_{1}\) on a closed interval. (English. Russian original) Zbl 1298.41021

Proc. Steklov Inst. Math. 277, Suppl. 1, S161-S170 (2012); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 17, No. 3, 282-290 (2011).
MSC:  41A17 41A44
PDFBibTeX XMLCite
Full Text: DOI

On convex closed bounded bodies without farthest points such that the closure of their complement is antiproximinal. (English. Russian original) Zbl 1302.46011

Proc. Steklov Inst. Math. 277, Suppl. 1, S48-S54 (2012); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 17, No. 3, 98-104 (2011).
MSC:  46B20 41A65
PDFBibTeX XMLCite
Full Text: DOI

On the Jackson-Stechkin inequality for algebraic polynomials. (English. Russian original) Zbl 1232.41013

Proc. Steklov Inst. Math. 273, Suppl. 1, 116-123 (2011); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 4 (2010).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Integral approximation of the characteristic function of a spherical cap by algebraic polynomials. (English. Russian original) Zbl 1242.41008

Proc. Steklov Inst. Math. 273, Suppl. 1, 74-85 (2011); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 4 (2010).
MSC:  41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Direct and inverse theorems in approximation theory for periodic functions in S.B. Stechkin’s papers and the development of these theorems. (English. Russian original) Zbl 1233.41004

Proc. Steklov Inst. Math. 273, Suppl. 1, 1-13 (2011); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 4 (2010).
MSC:  41A50 41A17
PDFBibTeX XMLCite
Full Text: DOI

Chebyshev’s alternance in the approximation of constants by simple partial fractions. (English. Russian original) Zbl 1214.41004

Proc. Steklov Inst. Math. 270, 80-90 (2010); translation from Trudy Mat. Inst. Steklova 270, 86-96 (2010).
MSC:  41A25
PDFBibTeX XMLCite
Full Text: DOI

On the estimate of the uniform deviation from the class of functions with bounded third derivative. (English. Russian original) Zbl 1312.41038

Proc. Steklov Inst. Math. 264, Suppl. 1, S168-S176 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 3, 145-152 (2008).
MSC:  41A50 41A28
PDFBibTeX XMLCite
Full Text: DOI

Integral approximation of the characteristic function of an interval by trigonometric polynomials. (English. Russian original) Zbl 1312.41036

Proc. Steklov Inst. Math. 264, Suppl. 1, S19-S38 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 3, 19-37 (2008).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

A sharp constant in the Jackson-Stechkin inequality in the space \(L^{2}\) on the period. (English. Russian original) Zbl 1232.41012

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), 78-102 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1 (2009).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Integral approximation of the characteristic function of an interval and the Jackson inequality in \(C(\mathbb T)\). (English. Russian original) Zbl 1252.41011

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), 56-63 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1 (2009).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Separators of hereditarily arcwise connected continua admitting Chebyshev systems of complex continuous functions. (English. Russian original) Zbl 1235.54016

Proc. Steklov Inst. Math. 261, Suppl. 1, S131-S137 (2008); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 1 (2008).
MSC:  54F15
PDFBibTeX XMLCite
Full Text: DOI

Research in the theory of approximation of functions at the Mathematical Institute of the Academy of Sciences. (English. Russian original) Zbl 0718.41001

Proc. Steklov Inst. Math. 182, 141-197 (1990); translation from Tr. Mat. Inst. Steklova 182, 128-179 (1988).
PDFBibTeX XMLCite

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software